Taking Birth control pills after withdrawl(withdrawal) bleed from Primolut Nor
I want to start taking monthly contraceptive pills as soon as my next period starts. However i also want to delay my next period as my boyfriend will be in town. If i take Primolut Nor for about 5 or 6 days to delay my period and have protected sex during that time, and once i get my withdrawal bleed after stopping Primolut nor, can i start an oral contraceptive like Yasmine from day one of the withdrawal bleed? This will be my first time ever taking a monthly oral contraceptive.
Most birth controls need to be taken consistently for a month to offer protection, so if you decide to attempt this, use back-up protection such as a condom. I have no idea if starting either of them before your period starts will effectively delay your period. I suppose a lot of things would factor in such as how far ahead of your usual cycle you begin taking the pill, etc. I'd suggest talking to your pharmacist, doctor, or the advice nurse to find out if it will/if it's a good idea.
Once Primolut is stopped, your periods appear in 2-3 days of stopping them and you can start with the oral contraceptives but if you don’t get the periods within 7 days then you should report this to a gynecologist. Sometimes there is delayed menstrual cycle ( even for months) after taking this drug for a long time and in such a case it is important to consult a gynecologist and get the hormonal imbalance which may be caused by this drug, your pregnancy status and other causes of delayed periods ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.